# SDR USAA001702

- Difficulty date: October 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, CREASE BEAM WEB CORRODED, 50 INCH, CORROSION LEVEL 1, LEFT CREASE BEAM STA 621.  REPLACED WEB PER SRM 51-10-02.  (X)
